# SDR IPXA2016042402492

- Difficulty date: April 15, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 78,044 hours, 12,405 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7114519
- Condition: Cracked
- Location: Center Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, CENTER CARGO BAY LONGERON SPLICE 37R IS CRACKED AT BS 5-123.  R & R CRACKED SPLICE FITTING  AT BS 5-123 LONGERON 37 RT IAW DAC DWG. A5A7114 AND SRM 51-33-01.
